# SDR IPXA10M59832

- Difficulty date: May 1, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 65,787 hours, 12,140 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE023
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  RT WING AT OTBD FLAP, FLAP VANE OTBD LOWER EDGE IS DAMAGED, HAS CHUNK OF MATERIAL BROKEN OFF.   REMOVED DAMAGE AT RT OTBD FLAP VANE OTBD LOWER EDGE AND REPAIRED REF SRM 59-50-80 REPAIR 2 AND UPS RCD 395085.
